Access count of this item: 3

Files in This Item:
There are no files associated with this item.
Title: Spectrum from the warped compactifications with the de Sitter universe
Authors: Minamitsuji, Masato
Uzawa, Kunihito
Author's alias: 南辻, 真人
Keywords: Classical Theories of Gravity
Cosmology of Theories beyond the SM
Issue Date: 25-Jul-2012
Publisher: Springer
Journal title: Journal of High Energy Physics
Volume: 2012
Issue: 7
Thesis number: 154
Abstract: We discuss the spectrum of the tensor metric perturbations and the stability of warped compactifications with the de Sitter spacetime in the higher-dimensional gravity. The spacetime structure is given in terms of the warped product of the non-compact direction, the spherical internal dimensions and the four-dimensional de Sitter spacetime. To realize a finite bulk volume, we construct the brane world model, using the cut-copy-paste method. Then, we compactify the spherical directions on the brane. In any case, we show the existence of the massless zero mode and the mass gap of it with massive Kaluza-Klein modes. Although the brane involves the spherical dimensions, no light massive mode is excited. We also investigate the scalar perturbations, and show that the model is unstable due to the existence of a tachyonic bound state, which seems to have the universal negative mass square, irrespective of the number of spacetime dimensions.
Rights: The final publication is available at
DOI(Published Version): 10.1007/JHEP07(2012)154
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.